MAUDE Adverse Event Report: BD SUZHOU (MDS) BD SYRINGE 3ML LL TIP BULK CONVENIENCE PAK

BD SUZHOU (MDS) BD SYRINGE 3ML LL TIP BULK CONVENIENCE PAK
Catalog Number 309702
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 3ml ll tip bulk convenience pak had foreign matter material #309702 batch #5127598.It was reported by customer that found two 3ml syringes with what was identified as silicone on them.Rcc received a complaint via email.Dmr # po #: defect material description: syringe tray, 3ml bd 25pk (ref.309702) lot number: 5127598 item code: 309702.Defective quantities: 2.Defect description: found two 3ml syringes with what was identified as silicone on them.Observed date: (b)(6) 2026.Observed during which process stage: compounding ir/ dmi number if launched: sample availability for supplier to investigate: no is defective evidence (i.E.Pictures; test results etc.) available? yes, is patient impacted? no if defect has been reported to third party? no if the defect report from quva customer? no is there a trend observed? no supplier action awareness/ attention.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 photos submitted for evaluation.The reported issue of foreign matter was not confirmed upon inspection of the photos.Analysis of the sample showed that each photo shows one loose syringe filled with an unknown clear fluid with an unknown grey particulate on the barrel non-fluid path.Bd cannot confirm the cause of the failure since no sample was returned for evaluation.Examination of the actual product involved may provide clarification as to the cause of the reported failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 3ML LL TIP BULK CONVENIENCE PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24178186
Report Number9610847-2026-00028
Device Sequence Number9557850
Product Code FMF
UDI-Device Identifier30382903097020
UDI-Public(01)30382903097020(17)300331(10)5127598
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309702
Device Lot Number5127598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown